Publications from WU Math Dept., June 2016

  • Daghighi A, Krantz S. 2016 Erratum: A note on a conjecture concerning boundary uniqueness (CVEE, 60 No.7 (2015), 945–950) [MR3350475]. Complex Var. Elliptic Equ 61(4):587. | MR3473793.
  • Figueroa-López JE, Gong R, Houdré C. 2016. High-order short-time expansions for atm option prices of exponential Lévy models. Mathematical Finance 26(3):516–557. [WU does not have access]
  • Jensen GR, Musso E, Nicolodi L. 2016. Surfaces in Classical Geometries: A Treatment by Moving Frames. Springer. Fulltext at WU.
  • Krantz S. 2016. On a Theorem of Bers, with Applications to the Study of Automorphism Groups of Domains. Canad. Math. Bull. 59(2):346-353.
  • Luzi L, Gonzalez E, Bruillard P, Prowant M, Skorpik J, Hughes M, Child S, Kist D, McCarthy JE. 2016. Acoustic firearm discharge detection and classification in an enclosed environment. J Acoust Soc Am 139(5):2723–2731.
  • Shareshian J, Wachs ML. 2016. Chromatic quasisymmetric functions. Advances in Mathematics 295:497-551.

Full lists of publications from WU Math Dept. are maintained at . Please send any additions or revisions to Ruth Lewis.

Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.

About the author

Ruth is a librarian at Washington University for biology, math, history of science; she is also scholarly communications coordinator. Email: Phone: 314-935-4819